# SDR 29GA2017071600001

- Difficulty date: July 15, 2017
- Submitted: July 16, 2017
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 36,770 hours, 41,092 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 0947490308140
- Condition: Weak
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0055, FA REPORTS MAIN CABIN DOOR IS HARD TO OPEN AND CLOSE. IT'S NOT LOCKING CORRECTLY. INSTALLED LOCKING RING, SPRING  AND R&R GAS SPRING, IAW CMM 52–60–01, OPS CHECK GOOD IAW AMM 52-60-00-05.
